MathSciNet Relay Station
MathSciNet bibliographic data
MR2299437 35R30 (35Q60 35Q72 74G75)
Uhlmann, Gunther; Wang, Jenn-Nan Complex spherical waves for the elasticity system and probing of inclusions. SIAM J. Math. Anal. 38 (2007), no. 6, 1967–1980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement